# SDR REXA2021052800377

- Difficulty date: May 17, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320451
- Condition: Corroded
- Location: Bs 319-349 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR R20 IS 319.70 TO FS349.00 CORRODED.  REMOVED AND REPLACED CORRODED INTERCOSTALS AND CLIPS AT FS 319 TO S 349 STR 20R IAW CRJ 900 SRM 51-42-06-001-001-A01 AND           
 51-42-21-001-001-A01.
